Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My 9 week old got his first set of shots today. He has a fever of about 99 and he has been pretty hot and fussy. Is this pretty normal?

Answer Question
 
expectoct

Asked by expectoct at 12:36 AM on Nov. 21, 2008 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (6)
  • Yes. :) Keep an eye on him and give lots of snuggles! Call the doc if he seems lethargic or his fever goes over 101.
    KatieCrandall

    Answer by KatieCrandall at 12:39 AM on Nov. 21, 2008

  • unfortunately. vaccines aren't natural so the body reacting in a negative way is expected. but i guess it is "normal" cause everyone's still doing it.
    Anonymous

    Answer by Anonymous at 12:40 AM on Nov. 21, 2008

  • yep its normal, basically with Vaccines ur babys been injected with the virus so his body can fight it off and become immune to it..alteaslt thats how my mother explained it to me when Noah first got his shots lol. He will be ok..just watch him and make sure it doesnt go above 100.4..if it does call ur Pedi..
    SweetPoison

    Answer by SweetPoison at 12:41 AM on Nov. 21, 2008

  • yes this is normal, my doctor told me to give my baby tylenol in the evening and again in the morning.
    Anonymous

    Answer by Anonymous at 12:45 AM on Nov. 21, 2008

  • It's normal. Give him the tylenol dose your Dr told you to give him to help with the low fever AND the pain from the injection, and hold and love him a bit more. His reaction is very typical for a vassine.
    vbruno

    Answer by vbruno at 12:46 AM on Nov. 21, 2008

  • Take your baby's temperature when he's perfectly healthy, you may get 99 then! Babies tend to keep a higher body temp than adults until they grow up a bit. :)
    KatieCrandall

    Answer by KatieCrandall at 12:57 AM on Nov. 21, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.